# SDR ASAA2016070917321

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,221 hours, 10,102 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RV124215
- Condition: Faulted
- Location: Nr 1 Eng Fuel
- Part time: 16,865 hours, 7,332 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT IDLE POWER, NR 1 FUEL FILTER BYPASS LIGHT ILLUMINATED AND WENT OUT AFTER ABOUT A MINUTE.  ACFT GROUNDED.  NR 1 ENG FUEL FILTER REMOVED AND REPLACED, LEAK CHECKED GOOD IAW AMM 73-11-02-400-801.  REMOVED FILTER CONDITON CLEAN & NO CONTAMINATION.  NR 1 ENG FUEL FILTER DIFFERENTIAL SWITCH REMOVED AND REPLACED IAW AMM 73-34-01-400-801.   GROUND VERIFICATION GOOD.
